# SDR DALA1503999235

- Difficulty date: January 28, 2011
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 29,938 hours, 19,424 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFORMATION AND CRACK ON FWD CARGO DOOR INNER SKIN PANEL, NEAR  DOOR LOCK HOOK.   REPIARED IAW SRM 52.
